# SDR WX0A2014093072177

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug MD 83
- Aircraft serial: 49381
- Aircraft time: 52,268 hours, 46,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHT INOPERATIVE.  REPLACED BATTERY, OPERATIONS CHECKED GOOD IAW 33-50-00.
